# SDR SWAA2024040358591

- Difficulty date: March 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BETWEEN BS 907 TO BS 927 AND STRINGER 25R TO STRINGER 27R AFT CARGO COMPARTMENT 2024-164975<[01] REPLACED ANGLE - SUPPORT AND FASTENERS BETWEEN BS 907 TO BS 927 AND STRINGER 25R TO STRINGER 27R AFT CARGO IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02; DWG: 147A7221 SHEET: 24 REV -;[02] TASK CARD COMPLETED
